Ive been first on Norco 10 for couple years but i would get 80 pills at a time and snort 3 and keep going until i was out of pills,usually i`d run out in 4 to 5 days.Recenly i was switched tp percocet 10 and that was the 28th of sept and i was somewhat sober. The doctor gave me 120 tabs and today or after todayb I will be out and Im very worried about the withdrawals,if I will have a big one or somewhat small since i was only on them since the 28th of september until now only difference that worries me is i was taking the Norco from the 24th and they didnt last but 2 to 4 days and i saved 2-3 for my doctor visit at a pain clinic.my question is will i have really bad withdrawals as i was taking very many of the percocets everyday until i gave the bottle to my friend to hold and give to me almost the right dose,my dose was to be 4 a day and he gives me 6 to 8 a day since i been on a very high dose of 10-13 pills a day until this week when i gave my pills to him.Im terrified of withdrawals,how bad are they gonna be and would appreciate an answer of the sysmtoms of withdrawals and will i have any since i was only on theses pills for a very short period.
It is not the amount of time you have been on Norco or Percocet specifically, but the amount of time you have been on opiates all together. Usually the worst of the withdrawal is on day 2 or 3 then it should start getting better is most cases. The symptoms is like a really bad flu. You can have diarrhea, muscle ache , anxiety , lack of sleep and etc…Which ones you will have and how bad will it be is impossible to tell. I wish you all the best.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.